MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DXTEND GLENOSPHERE STD D38MM; DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE

DEPUY ORTHOPAEDICS INC US DXTEND GLENOSPHERE STD D38MM; DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE
Catalog Number 130760138
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent removal of delta xtend due to infection.Doi: unknown 2015, dor: (b)(6) 2025, affected side: unknown.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary.Removal of infected delta xtend.The product was not returned to j&j medtech orthopaedics; however, photos were provided for review.See attachments (mg_9819.Jpg,img_7093.Jpg,img_7092.Jpg,img_7091.Jpg,img_7088.Jpg and 77192263168__9a61f1e9-d752-4fc1-a3a8-6e33672aace6.Jpg,).Based on the information provided, the photo and x-ray investigation revealed nothing indicative of a device nonconformance.The photographs show the explanted devices with what appears to be biological material adhered.A manufacturing record evaluation was performed for the finished device product code 130760138 lot number 5244866, and no non-conformances / manufacturing irregularities were identified during manufacturing.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the dxtend glenosphere std d38mm would have not contributed to the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot.A manufacturing record evaluation was performed for the finished device product code 130760138 lot number 5244866, and no non-conformances / manufacturing irregularities were identified during manufacturing.Device history review.A manufacturing record evaluation was performed for the finished device product code 130760138 lot number 5244866, and no non-conformances / manufacturing irregularities were identified during manufacturing.H11 additional narrative: added: d10.

Brand Name
DXTEND GLENOSPHERE STD D38MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22462426
Report Number1818910-2025-11732
Device Sequence Number8058206
Product Code HSD
UDI-Device Identifier10603295027768
UDI-Public(01)10603295027768(17)20200101(10)5244866
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2020
Device Catalogue Number130760138
Device Lot Number5244866
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND HIGHMO PE CUP D38 +3MM.; DXTEND METAGLENE.; DXTEND MOD CENT EPI 1 HA.; DXTEND MODULAR HUM STEM D10 HA.; DXTEND SCREW LOCK D4.5X30MM.; DXTEND SCREW LOCK D4.5X36MM.; DXTEND SCREW LOCK D4.5X42MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale